Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy eyes getting better with lastacaft eye drops. Need permanent cure?

Hi, From last few months i have been feeling lot of itching and irritation in my eyes on the inside corner towards the nose . I have seen the doctor 2-3 times and was prescribed lastacaft eyedrops. The eye drops did help but as soon as i stopped putting them , the itching started again. Please suggest some eye drops that can help me permanently. And can eye makeup be a reason for the itching ?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
It seems from the history that you are having allergic conjunctivitis, for which you are on treatment from lastacaft eye drops, which is a antihistaminic drug.
The treatment for allergic conjunctivitis is by using antihistaminic drugs for symptomatic treatment.
The other options available are mast cell stabilizers and low potent steroids.
Antihistaminic drugs usually offer symptomatic relief, if your symptoms are not getting cured you need to try next drugs like mast cell stabilizers and low potent steroids. However steroids are to cause many side effects hence they have to be used under doctors supervision. Hence please contact your eye doctor for further advice regarding this.
However the novel treatment for allergy is to avoid the allergen, hence try to find out the allergen which is causing allergy and try to avoid it, if possible.
thank you
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor